# SDR UIEA2021092902144

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: False Indication
- Location: L Fwd
- Stage of operation: AP
- How discovered: V
- Nature of condition: J, O
- Precautionary procedure: K, O

## Discrepancy

L FWD FUEL PUMP EICAS MSG ON FINAL APPROACH L FWD FUEL PUMP CK NORMAL PER AMM 28-42-00. A/C OK FOR SERVICE.
